# SDR USAA2012071800003

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 65,484 hours, 41,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 65C270956
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - EMERGENCY EXTERIOR LIGHT INOPERATIVE AT L1 DOOR.  REPLACED POWER SUPPLY TO EXTERIOR LIGHT AT L1 DOOR IAW B737-400 AMM 33-51-51, OPS CHECK GOOD.
